# SDR CA081125011

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 6100 · Propeller System
- Part: Sleeve
- Condition: Damaged
- Location: Prop Transfer
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN THE VFR PATTERN THE ACFT EXPERIENCED A LOSS OF POWER ACCOMPANIED BY A CHIP LIGHT. THE ENG STABILIZED AT A REDUCED POWER SETTING AND 85 PERCENT NP AND THE CREW MADE AN EMERGENCY LANDING. AN INSP OF THE PROPELLER TRANSFER SLEEVE REVEALED BLUING. THE ENGINE IS TO BE REMOVED AND REPLACED. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
